Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long for Rem to help anxiety? ravenstorm

Posted by LyndaK on April 25, 2004, at 3:10:41

In reply to Re: How long for Rem to help anxiety?, posted by ravenstorm on April 24, 2004, at 11:50:41

> Thanks for the posts Lynda and Zena. Lynda it was good to hear that going up in dosage actually helped your anxiety, because I was under the mistaken impression that if I went higher it actually might make my anxiety worse.

I have to tell you that some people DID get worse anxiety at higher doses, but that is not how it worked for me.

>
> I have two weeks in now and definitely have more day time energy am feeling less anxious in that I can go do more things in public now

I would take that as a sign that it probably IS helping your anxiety. One of the things that happened for me was, at my job, when I went to a meeting that ususally made me really nervous, not feeling very nervous at all, but being able to speak very clearly and calmly. I walked out of the meeting going "WOW!" That's when I was sold. But I probably had that experience 6 to 8 weeks into it.

< (but that may be bbecause I have more physical energy to get things done now!) but I still get the Physical signs of anxiety (like the explosions in my chest) that are not related to anything imparticular.

Stick with it a little longer and see if that gets better.

>
> All of my mucous membranes are still really dried out and my hunger is through the roof but I just don't let myself eat when I'm hungry (but I don't know if I'm going to want to live like this indefinitely). In your experience, did your appetite lessen or increase as you went up in dose. Does dry mouth lessen when you go up?

I honestly don't remember having a dry mouth, though I may have and just don't remember now. I can tell you it definitely didn't stay that way. SSRI's gave me a worse dry mouth than this does. I remember the intense hunger -- just awful! Felt like I was literally STARVING even though I wasn't -- no matter how much I ate it never fully quenched the hunger. That definitely went away too, but I don't know if it was increased dose that did it or just length of time on the med. I seem to remember low-fat yogurt as something that worked well for those ravenous times in between meals.

>
> Keep in touch about your titration downward. Hope all goes well for you. Did you notice any significant difference between 60mg and 45mg?

Thankyou. I seem to be a little more emotional, but not depressed. I had some increased fatigue, but that seems to be leveling off again. No significant increase in anxiety so far.

Hang in there.
Lynda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:1924
URL: http://www.dr-bob.org/babble/20040423/msgs/339766.html